On Semi-Invariant Submanifolds of a Generalized Kenmotsu Manifold Admitting a Semi-Symmetric Non-Metric Connection
Pure and Applied Mathematics Journal
Volume 4, Issue 1-2, January 2015, Pages: 14-18
Received: Nov. 14, 2014;
Accepted: Nov. 20, 2014;
Published: Jan. 12, 2015
Views 3250 Downloads 216
Aysel Turgut Vanli, Department of Mathematics, Faculty of Arts and Sciences, Gazi University, 06500 Ankara, Turkey
Ramazan Sari, Department of Mathematics, Faculty of Arts and Sciences, Gazi University, 06500 Ankara, Turkey
Follow on us
In this paper, semi-invariant submanifolds of a generalized Kenmotsu manifold endowed with a semi-symmetric non-metric connection are studied. Necessary and sufficient conditions are given on a submanifold of a generalized Kenmotsu manifold to be semi-invarinat submanifold with semi-symmetric non-metric connection. Morever, we studied the integrability condition of the distribution on semi-invariant submanifolds of generalized Kenmotsu manifold with semi-symmetric non-metric connection.
Generalized Kenmotsu Manifolds, Semi-Invariant Submanifolds, Semi-Symmetric Non-Metric Connection
To cite this article
Aysel Turgut Vanli,
On Semi-Invariant Submanifolds of a Generalized Kenmotsu Manifold Admitting a Semi-Symmetric Non-Metric Connection, Pure and Applied Mathematics Journal. Special Issue: Applications of Geometry.
Vol. 4, No. 1-2,
2015, pp. 14-18.
D.E. Blair , Geometry of manifolds with structural group U(n) x O(s), J. Differ. Geom. 4, 155-167 (1970).
K. Kenmotsu, A class of almost contact Riemannian manifolds, Tohoku Math. J. 24 (1972) 93-103.
M. Kobayashi, Semi-invariant submanifolds of a certain class of almost contact manifolds, Tensor N. S. 43 (1986) 28-36.
S. Goldberg and K. Yano, Globally framed f-Manifolds, Illinois J. Math.15, 456-474 (1971).
S. A. Nirmala and R.C. Mangala, a semi-symmetric non-metric connection on Riemannian manifold, Indiana J. Pure Appl. Math. 23 399-409 (1992).
B. Prasad, Semi-invariant submanifolds of a Lorentzian para-Sasakian manifold, Bull. Malaysian Math. Soc. 21 (1998) 21-26.
B. B. Sinha and A. K. Srivastava, Semi-invariant submanifolds of a Kenmotsu manifold with constant φ-holomorphic sectional curvature, Indian J. pure appl. Math. 23(11):783-789 (1992).
M. M. Tripathi, A new connection in a Riemannian manifold, Int. Ele.Journal of Geometry Vol.1 No.1 15-24 (2008).
A Turgut Vanli and R. Sari , Generalized Kenmotsu manifolds, Arxiv 1406.1032v1.
J. Vanzura, Almost r-contact structures, Ann. Scuola Norm. Sup. Pisa Sci. Fis. Mat. 26 (1972), 97–115.
K. Yano, On a structure defined by a tensor field f of type (1, 1) satisfying f 3+f=0, Tensor NS., 14, 99-109 (1963) .